# SDR DLL10970140

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- Engine: Rroyce RB21122B
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Reg
- Part number: FFR101MK14
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 26,056 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

TAILPIPE FIRE NR 3 ENG AT THE START OF T/O ROLL.  ACCOMPLISHED EMERGENCY PROCEDURES AND FOLLOW UP ITEM IN POM.  SPEED NEVER EXCEED 10 KTS, NO ENGINE PARAMETERS EXCEEDED ENGINE ROLLBACK AND SHUTDOWN AS THROTTLE BROUGHT TO IDLE.  REPLACED FUEL FLOW REGULATOR PER M/M, NO LEAKS ON ENG RUN.  OPERATION NORMAL PER PFHB, PERFORMED VISUAL INSPECT ENG AND PYLON AND NO DAMAGE FOUND.
